BibTeX record journals/mlc/LiuMHCZ18

download as .bib file

@article{DBLP:journals/mlc/LiuMHCZ18,
  author    = {Huawen Liu and
               Zongjie Ma and
               Jianmin Han and
               Zhongyu Chen and
               Zhonglong Zheng},
  title     = {Regularized partial least squares for multi-label learning},
  journal   = {Int. J. Machine Learning {\&} Cybernetics},
  volume    = {9},
  number    = {2},
  pages     = {335--346},
  year      = {2018},
  url       = {https://doi.org/10.1007/s13042-016-0500-8},
  doi       = {10.1007/s13042-016-0500-8},
  timestamp = {Tue, 30 Jan 2018 14:44:36 +0100},
  biburl    = {https://dblp.org/rec/journals/mlc/LiuMHCZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics